MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. HS ACE 14 CM SCISSOR HANDLE; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC. HS ACE 14 CM SCISSOR HANDLE; INSTRUMENT, ULTRASONIC SURGICAL
Model Number ACE14S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4); batch #: unk.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, the surgeon found the tip broken after use.No further information is available.No patient consequence reported.

Brand Name
HS ACE 14 CM SCISSOR HANDLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10843072
Report Number3005075853-2020-06011
Device Sequence Number3732783
Product Code LFL
UDI-Device Identifier10705036000884
UDI-Public10705036000884
Combination Product (Y/N)N
PMA/510(K) Number
K051036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACE14S
Device Catalogue NumberACE14S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date11/16/2020
Patient Sequence Number1